# SDR DALA2023091107417

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON WEB AT FLOOR STRUCTURE AFT CARGO COMPARTMENT BETWEEN STA 1520/1500 AND RBL 4. CORRECTIVE ACTION: SUMMARY OF NRC 00696 INTERCOSTAL WEB AT FLOOR STRUCTURE AFT CARGO COMPARTMENT BETWEEN STA 1520/1500 AND RBL 4 WAS FABRICATED PER B757-200 DWG 146N5451 AND REPLACED PER B757-200 SRM 51-40-02 AND SRM 51-40-02. (2958237)
